Went to an Urologist, and Prolactin may be what is f*** me up.

Discussion in 'Erectile Dysfunction / Delayed Ejaculation' started by barristan, Mar 1, 2019.

  1. barristan

    barristan What a terrible night to have a curse.

    My background: I'm 27, 5+ years on no PMO, I still have signs of ED and close to zero libido overall.

    I met a really hot girl recently, we are just friends but she is really into me. She's really active sexually, and I just want to have a normal sex life with her.

    I went to an urologist and explained my problem and my background, I was thinking I had low-testosterone. He explained to me that what could be causing all the problems could be HIGH levels of PROLACTIN in my blood.

    From what I've researched, your body releases prolactin on orgasm (to relax your body), so if you do that 3x a day or more for years you probably messed up with the pl levels.

    MAJOR symptoms: low energy, low libido, ED, increased breast tissue, hair loss, difficult to lose body fat... etc. I have all these (also it lowers your total testosterone)

    My blood results are not out yet, but looking at the symptons and the doctor feedback I'm almost sure that this is causing my problem. It's fixed with medice to decrease the size of the hormone glan and getting rid of the high prolactin levels on the blood.

    Once my blood test is out, and I go to another meeting with the doctor I post here the results.

    Make sure you guys do this blood test aswell, specially if you are still having issues post reboot. The sooner you guys know the root of the problem, the faster you will have a normal life. :)
     
    Last edited: Mar 1, 2019
  2. Mickeymouse

    Mickeymouse Member

    Pls update the moment you get the reports? Is there a test for prolactin?

    I have this terrible insomnia too can I attribute that too high prolactin?
     
  3. barristan

    barristan What a terrible night to have a curse.

    Hello, yes there is a blood test for prolactin. I honestly can't give you the diagnostic, you should check a urologist or endocrinologist.

    The main symptoms as I said are really low/non-existent libido, ED, hair loss, disinterest in everything, lack of energy, increased breast tissue and fat acummulation. Insomnia is result of low testosterone so I believe it's linked since prolactin lowers your total testostorone. My tests results will be ready by friday so I will confirm once i get it in hands.

    I've seen several depoiments of high prolactin cases and I'm 99% sure that is what is causing me to have all this shit, everything matches with my situation, which is honestly a relieve to me.

    I've been on the line for so long, I ditched porn for life, I live a quite normal life, but I'm happy with what I have, have been exercising, eating well, rewiring. But my situation reached a plateau and I cant get past the ED and low libido thing. Sometimes the problem is beyond what you can do by yourself :)
     
    Mickeymouse likes this.
  4. barristan

    barristan What a terrible night to have a curse.

    So... my tests are out and my prolactin levels are just fine. My testosterone levels are above average which is really a surprise for me.

    So now I'm unsure why I still have issues with such low energy and sex-drive :( I'm pretty sure I don't have any depression/psycologic issues besides the previous porn addiction, which I'm clean for almost 6 years.

    Anyway I will have appointment with the doctor to see what should I do next :(((
     
  5. Mickeymouse

    Mickeymouse Member

    Pls update on your situation. Have you had any initimacy in the last 6 yrs which you have been pmo free?
     
  6. piedIsMyth

    piedIsMyth New Member

    I tried telling you before but they removed my message for bad language.
    You have major depression or its just beginning to show. Doctors can't help us. Firstly diagnose yourself by buying a good heart rate monitor and measure your pulse and HRV. These will indicate if your autonomic nervous system is whacked. And it usually happens with depression.

    Oh, and Mickeymouse, please. Read my other post. Lack of intimacy is the cause of E.D. Rebooting monk style is a myth.
     
  7. Mickeymouse

    Mickeymouse Member

    Your name itself suggest pied is a myth. I don't have depression I laugh with my friends. I derive pleasure eating nice foods. I feel I have a tired body.
     
  8. piedIsMyth

    piedIsMyth New Member

    Ok, lets at-least rule out depression objectively. Buy a chest strap and find out your HRV. Costs less than a visit to the docs that don't have a clue anyway.
    WTH is a "tired body"? One doesn't get a tried body for 5+ years for no apparent reason.
    Your insomnia - is it sleep onset or middle awakening? If it is the latter it could be sleep apnea. Which again is strongly correlated to and caused by depression.
     
    Last edited: Mar 9, 2019
  9. Mickeymouse

    Mickeymouse Member

    I feel I cannot fall asleep on my own. I need some Anti axeity pills. Currently clonazepam 0.5 mg but with this I am still a little restless and awake once on the night and get non quality sleep of 6 hrs. Tired body in the sense of get tired easily with even small amount of work as compared to others of my age group. My heart starts to race.
     
  10. barristan

    barristan What a terrible night to have a curse.

    yes, I went into relationships. Last one I was still having issues with maintaining an erection, I could only get one thru hard stimulation and it took quite a bit of time until I could orgasm.

    I basically feel little to no pleasure during the intercourse, I just feel something when I'm close to orgasm.

    I'm unsure about this depression thing, besides ED, low energy and libido, I live a pretty normal life. I'm always with friends, meeting new people, doing things. I don't have really bad days or feel like crap. But I will go to the doctor again this week, just to see what should I do next.
     
  11. piedIsMyth

    piedIsMyth New Member

    Clonazepam would be the first thing you should throw away. It is known to cause E.D. It is an anti-depressant, why the hell did he prescribe you that if you don't have depression?
    Ask your doc instead for Ambien for sleep. It doesn't cause E.D. and also doesn't cause much dependence.
     
  12. Mickeymouse

    Mickeymouse Member

    No mate clonazepam is anti anxiety drug. Not an anti depressant. Iteases you out with your tension and makes you feel better. Unlike an ATI depressant when you start to feel some extra happiness coming from within.
     

Share This Page